# SDR SWAA2013021112582

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 16,360 hours, 9,730 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Part number: 111A11111
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER MATERIAL HAS DIAGONAL CRACK APPROX 6 INCHES LONG, LOCATED LOWER SPAR APPROX RBL 31 - RBL 35.  CRACK APPEARS TO TERMINATE AT FASTENER HOLES ON BOTH ENDS.  INSTALLED FIBERGLASS PATCH OVER DAMAGED AREA.
